The Circle of Moms site will be discontinued on March 1st, 2020. Head to POPSUGAR Family's Facebook page for more community discussions.

Let's Go >>

gaining weight

Sara - posted on 04/27/2011 ( 2 moms have responded )

26

8

0

my son is 7yrs old and he's on generic adderol for medicine. 15 mils 1 pill daily. My son is slow losing weight. how can i help get him gaining weight. He eats good but he's very picky what he eats..

MOST HELPFUL POSTS

Theresa - posted on 04/28/2011

1,310

22

236

Unfortunately Adderal effects hunger. When my children where on it they didn't want to eat much for lunch at all. My oldest has always been in the 10% for weight and 90% for height so him loosing his appetite was a big concern. I made sure he ate a lot for breakfast before he took the meds, then he would also eat a good supper. We actually ended up switching both our kids to Strattera. That doesn't seem to effect their appetites much.

2 Comments

View replies by

User - posted on 04/30/2011

837

9

264

Hi Sara,

Look for foods that are high in fat content....for example, the little cheese snacks that "mimic" yogurt. They are sweet, and the portion size is small. It is a "healthy" snack...as opposed to empty calories. Talk to physician about pediasure or a nutritional supplement drink.


Good luck,

Sheila

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms